# SDR SWAA060544

- Difficulty date: February 14, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 39,703 hours, 34,023 cycles
- System (JASC): 2565 · Escape Slide
- Part: Block
- Part number: 6970843
- Condition: Out Of Limits
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE LATCH CABLE BLOCK ASSY OUT OF LIMITS.  ADJUSTED BLOCK ASSY PER MM.
